Alert archive / Montana / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 5, 2015, 8:43 PM MDT for Prairie County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 5, 2015, 11:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Prairie County, MT
The radar
The Glasgow radar (KGGW), 204 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
895
WGUS55 KGGW 060243
FFWGGW
MTC079-060545-
/O.NEW.KGGW.FF.W.0002.150606T0243Z-150606T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
843 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
* UNTIL 1145 PM MDT.
* AT 838 PM MDT...LOCAL EMERGENCY OFFICIALS REPORTED FLASH
FLOODING FROM RECENT RAINFALL ACCUMULATIONS OF 3 INCHES.
ADDITIONAL RAINFALL OF 1 INCH IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE...
TERRY AND FALLON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4657 10525 4656 10545 4659 10546 4660 10550
4665 10550 4665 10556 4679 10549 4692 10520
4681 10492 4661 10483 4656 10487 4656 10498
4654 10498 4654 10524
$$
MICKELSON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:27 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 5, 8:27 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 827 PM MDT FRI JUN 5 2015 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... UPDATE...CURRENT FORECAST REMAINS LARGELY ON TRACK. POPS WERE ADJUSTED TO BE MORE IN LINE WITH RADAR OBSERVATIONS AND NEAR TERM EXPECTATIONS. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT. A FEW STORMS MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS...AND CANNOT RULE OUT AN ISOLATED SEVERE. THIS THREAT LOOKS TO DIMINISH SIGNIFICANTLY HOWEVER OVER THE NEXT FEW HOURS...AND THE MAIN THREAT HAS BEEN AND CONTINUES TO BE HEAVY RAINFALL WITH SOME OF THE THUNDERSTORM ACTIVITY. MALIAWCO PREVIOUS DISCUSSION... WATER VAPOR SHOWING DEEP CLOSED UPPER LOW OVER THE SW UNITED STATES THAT IS PUMPING MOISTURE OUR WAY. AN UPPER LOW OVER THE PRAIRIE PROVINCES IS ALSO INTERACTING TO HELP DEVELOP ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. THE STORM PREDICTION CENTER HAS BROUGHT SEVERE THUNDERSTORM CATEGORIES NORTH INTO THE CWA WITH A SLIGHT RISK AREA NOW ALMOST TO FORT PECK LAKE. THIS SUPPORTS WHAT THE STORM-SCALE ENSEMBLE OF OPPORTUNITY HAS SHOWN FOR THE MOST PART. HOWEVER THE SSEO HAS SHOWN THE RISK AREA TO INCLUDE THE NORTHEAST ZONES. ACTIVITY WILL CONTINUE TO INCREASE INTO THE EVENING HOURS. THIS IS WHEN THE STORMS MAY BE SEVERE. MODELS INDICATING HEAVY RAIN POTENTIAL TO INCREASE LATER TONIGHT WITH 6 HOUR QPF EXCEEDING 1 INCH...NOT A BIG SURPRISE GIVEN PRECIPITABLE WATER AMOUNTS OVER AN INCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON SATURDAY. A COLD FRONT SATURDAY WILL DRY THINGS OUT WITH SUNSHINE RETURNING FROM NW TO SE. AN UPPER RIDGE FROM THE PACIFIC NW WILL THEN BUILD INTO THE AREA SUNDAY FOR CONTINUED DRY AND WARMING CONDITIONS. TFJ .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... SUNDAY NIGHT THROUGH TUESDAY... BEST CONFIDENCE OCCURS SUNDAY NIGHT INTO MONDAY WHEN MOSTLY DRY PERIODS ARE BRIEFLY INTERRUPTED BY A COLD FRONTAL PASSAGE ON MONDAY NIGHT. THIS COULD GENERATE A FEW SHOWERS NEAR THE INTERNATIONAL BORDER. TUESDAY NIGHT TO THURSDAY... CONFIDENCE STEPS DOWN TO AVERAGE DURING THESE SETS OF PERIODS AS A ZONAL FLOW ALLOW PACIFIC MOISTURE TO MAKE IT INTO THE AREA AND RAISES CHANCE FOR SHOWERS AND THUNDERSTORMS. MESOSCALE DETAILS WASH OUT HERE AND TIMING IS RATHER DIFFICULT. THURSDAY NIGHT ONWARD... CONFIDENCE GOES BELOW AVERAGE AS THE MODELS BEGIN TO DISAGREES. EC HAS A STRONG RIDGE TO THE WEST OF THE FRONT RANGE WITH A STRONG AMPLIFIED TROUGH OVER THE HIGH PLAINS. MEANWHILE THE GFS PLACES ZONAL FLOW ACROSS THE REGION.... HAVE BACKED OFF POPS DURING THIS TIME PERIOD TO CLIMO. GAH PREVIOUS LONG TERM DISCUSSION... CLOSED LOW DEVELOPING OFF THE CALIFORNIA COAST WILL CUT OFF PACIFIC MOISTURE STREAM INTO THE NORTHERN PLAINS FOR EARLY NEXT WEEK RESULTING IN A FEW DRY DAYS. UPPER WAVE SLIDES ACROSS WESTERN CANADA MONDAY NIGHT PUSHING A COLD FRONT INTO NORTHERN MONTANA ON TUESDAY. MOISTURE LIMITED WITH THE FRONT AND WITH THE SHORTWAVE ENERGY WELL NORTH...ONLY SLIGHT POTENTIAL FOR SHOWERS NEAR THE CANADIAN BORDER. BEHIND THE WAVE...THE UPPER FLOW BEGINS TO FLATTEN OUT AND RECONNECT WITH THE OPEN TROF ALONG THE WEST COAST. THIS SHIFTS THE UPPER FLOW INTO MONTANA TO THE WEST THEN SOUTHWEST...BRINGING BETTER MOISTURE INTO THE REGION FOR THURSDAY AND FRIDAY. MODELS HAVE TRENDED WEAKER WITH THE TROUGH IN THIS PERIOD WITH THE FOCUS FOR THUNDERSTORMS SHIFTING SOUTHWARD. UPPER FLOW NOW EXPECTED TO SHIFT BACK TO THE NORTHWEST FOR THE WEEKEND...RESULTING IN A DRIER FORECAST. EBERT && .AVIATION... FLIGHT CATEGORY: VFR. BRIEF MVFR POSSIBLE. SYNOPSIS: COLD FRONT AND SHORT WAVE MOVING THROUGH THE AREA WILL SET OFF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING. BRIEF VISIBILITY REDUCTIONS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. AREA WINDS: EAST TO SOUTHEAST AT 5 TO 15 KTS. ERRATIC AND STRONGER NEAR THUNDERSTORMS. GAH && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR DANIELS... DAWSON...EASTERN ROOSEVELT...MCCONE...PRAIRIE...RICHLAND... SHERIDAN...WESTERN ROOSEVELT...WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 5, 10:33 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 1033 AM MDT FRI JUN 5 2015 MTZ016-017-022-059>061-061100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 1033 AM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A WET AND ACTIVE WEATHER SYSTEM WILL IMPACT NORTHEAST MONTANA TODAY WITH HEAVY RAIN AND LIGHTNING BEING THE MAIN THREATS. MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE MORE LIKELY SOUTH OF THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-061100- PETROLEUM- 1033 AM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT IN SOUTHERN PETROLEUM COUNTY...MCDONALD CREEK FLATWILLOW CREEK AND NEIGHBORING TRIBUTARIES ARE EXPECTED TO CONTINUE RUNNING HIGH FROM RECENT REPEATED RAINFALL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER TODAY AND TONIGHT WHICH WOULD KEEP AREA CREEKS AT HIGH LEVELS THIS WEEKEND. A FLOOD ADVISORY IS IN EFFECT UNTIL MONDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-023>027-062-061100- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-EASTERN ROOSEVELT- 1033 AM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A WET AND ACTIVE WEATHER SYSTEM WILL IMPACT NORTHEAST MONTANA TODAY WITH HEAVY RAIN AND LIGHTNING BEING THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL SATURDAY MORNING. MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE MORE LIKELY SOUTH OF THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 5, 6:24 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
624 PM MDT FRI JUN 5 2015
MTZ022-023-025-026-060130-
DAWSON-GARFIELD-MCCONE-PRAIRIE-
624 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
PRAIRIE COUNTY IN NORTHEAST MONTANA...
SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 730 PM MDT.
AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF COHAGEN TO 15 MILES SOUTHEAST OF FALLON...AND MOVING NORTH AT 50
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
HILLSIDE AND TERRY...
FALLON...
COHAGEN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4657 10525 4656 10545 4660 10550 4665 10550
4666 10559 4683 10563 4683 10583 4686 10585
4686 10692 4733 10675 4701 10453 4665 10469
4665 10472 4661 10474 4661 10485 4656 10487
4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 0024Z 191DEG 44KT 4690 10682 4666 10496
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 5, 6:45 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
645 PM MDT FRI JUN 5 2015
MTZ022-060145-
GARFIELD-
645 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 745 PM MDT.
AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF EDWARDS...MOVING NORTH AT
10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHERN GARFIELD COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4686 10740 4727 10726 4717 10683 4686 10702
4685 10728
TIME...MOT...LOC 0045Z 197DEG 9KT 4693 10718
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 5, 6:57 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 657 PM MDT FRI JUN 5 2015 MTZ016-017-022-060200- GARFIELD-PHILLIPS-VALLEY- 657 PM MDT FRI JUN 5 2015 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA... SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA... NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA... UNTIL 800 PM MDT. AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF DEVILS CREEK REC AREA TO 7 MILES SOUTHEAST OF DEVILS CREEK REC AREA...AND MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IN THE ADVISORY INCLUDE... DEVILS CREEK REC AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4758 10727 4745 10764 4781 10781 4803 10726 TIME...MOT...LOC 0057Z 179DEG 12KT 4764 10740 4755 10757 MICKELSON WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 7:12 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 712 PM MDT FRI JUN 5 2015 MTZ022-023-060215- GARFIELD-MCCONE- 712 PM MDT FRI JUN 5 2015 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA... EASTERN GARFIELD COUNTY IN NORTHEAST MONTANA... UNTIL 815 PM MDT. AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF JORDAN TO FLOWING WELLS REST AREA...AND MOVING NORTHEAST AT 85 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IN THE ADVISORY INCLUDE... NELSON CREEK REC AREA... ROCK CREEK REC AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4787 10649 4757 10542 4696 10645 4713 10692 TIME...MOT...LOC 0112Z 223DEG 73KT 4742 10655 4732 10614 MICKELSON WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 7:26 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
726 PM MDT FRI JUN 5 2015
MTZ025-026-060230-
DAWSON-PRAIRIE-
726 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
PRAIRIE COUNTY IN NORTHEAST MONTANA...
SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 830 PM MDT.
AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
TERRY TO 13 MILES NORTHEAST OF FALLON...AND MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
GLENDIVE...
LINDSAY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4657 10525 4656 10545 4660 10550 4665 10550
4666 10559 4674 10558 4684 10565 4746 10527
4724 10434 4686 10455 4686 10461 4676 10461
4665 10467 4665 10472 4661 10474 4661 10485
4656 10487 4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 0126Z 199DEG 27KT 4702 10532 4694 10486
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 5, 8:13 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
813 PM MDT FRI JUN 5 2015
MTZ023-060315-
MCCONE-
813 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
UNTIL 915 PM MDT.
AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLOWING WELLS REST AREA...MOVING NORTHEAST
AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHWESTERN MCCONE COUNTY...
RURAL AREAS OF WESTERN MCCONE COUNTY...
RURAL AREAS OF CENTRAL MCCONE COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4735 10617 4736 10618 4736 10628 4736 10629
4766 10611 4744 10565 4731 10617
TIME...MOT...LOC 0213Z 209DEG 14KT 4737 10620
MICKELSON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:15 PM MDT | Special Weather Statement | GGW | Garfield | 60 min |
| Jun 5, 6:24 PM MDT | Special Weather Statement | GGW | Prairie | 66 min |
| Jun 5, 6:45 PM MDT | Special Weather Statement | GGW | Garfield | 60 min |
| Jun 5, 6:57 PM MDT | Special Weather Statement | GGW | 63 min | |
| Jun 5, 7:12 PM MDT | Special Weather Statement | GGW | McCone | 63 min |
| Jun 5, 7:26 PM MDT | Special Weather Statement | GGW | Dawson, Prairie | 64 min |
| Jun 5, 8:13 PM MDT | Special Weather Statement | GGW | McCone | 62 min |
| Jun 5, 8:48 PM MDT | Special Weather Statement | GGW | Richland | 57 min |
| Jun 5, 9:17 PM MDT | Special Weather Statement | GGW | Sheridan | 58 min |
| Jun 5, 9:22 PM MDT | Special Weather Statement | GGW | Richland | 53 min |
| Jun 5, 10:31 PM MDT | Areal Flood Warning | GGW | Richland | 12 hr |
| Jun 5, 10:43 PM MDT | Special Weather Statement | GGW | Sheridan | 62 min |
| Jun 5, 10:54 PM MDT | Areal Flood Warning | GGW | Dawson, Prairie, Wibaux | 12 hr |
Nearby
Flash Flood Warnings in Montana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.